Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Skin Hiv Early Signs

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Skin and Early HIV

Hey Doc, Couple of quick questions for you? In first year or so of infection are their any skin problems you see in the majority of your patients! Im negative sice my last test in january but notice some brown round skin marks on legs. Is this a...
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
Other than a transient rash during acute infection, in early chronic disease, skin conditions unless already preexisting, are not common.MH... Read more »

Skin signs of HIV/AIDS?

So I've always had skin issues. At a young age I was diagnosed with Psoriasis and Keratosis... Read more »

Seborrheic dermatitis - early or late sign

Hi, Seborrheic dermatitis is it an early or late symptom, after a possible risky exposure with... Read more »
Articles
Henry J. Kaiser Family Foundation

Tibotec, FDA Update Warning Label on HIV Drug's Risk of Severe Skin Reaction

Tibotec Therapeutics, a unit of Johnson & Johnson, "has strengthened a warning about serious skin reactions in patients treated with the company's HIV drug Intelence," the FDA and the company said on Wednesday, Reuters reports. Intelence has... Read more »
Henry J. Kaiser Family Foundation

FDA, Biogen Idec Say HIV-Positive People Should Not Take Skin Disorder Drug Amevive

FDA and the pharmaceutical company Biogen Idec on Thursday said HIV-positive individuals should not take the company's skin drug Amevive because it might lower their CD4+ T cell counts, Reuters reports (Reuters, 11/10). The drug is approved to... Read more »
U.S. Centers for Disease Control and Prevention

Facing HIV Is Easier With Skin Treatment

For some HIV patients, lipoatrophy, facial wasting associated with the disease and the medication prescribed for it, is a telltale sign of infection. The Food and Drug Administration in August 2004 approved Sculptra, an injectable form of... Read more »
Tibotec Therapeutics

HIV/AIDS Update -- New Intelence Labeling: Severe Skin and Hypersensitivity Reactions

Dear Healthcare Professional: Tibotec Therapeutics , in cooperation with the U.S. Food and Drug Administration, would like to inform you of an important safety update to the Severe Skin Reactions WARNINGS AND PRECAUTIONS section (5.1) of the... Read more »
Connect With Others

Early Skin Changes

Posted by Anonymous
i was wondering, if there are any early skin changes once your infected with HIV, (pimples, dark spots)...and i was also wondering if there's any mild weight loss in early HIV stage....(3-12months)...
i'm freaking out and need some solid... Read more »

HIV Skin Symptoms (Pics) Please Read

Posted by WorriedOne, 2 Replies
Hello
I have some serious questions since Ive been very concerned lately, quite honestly the last year or so. I have not been tested and understand I should be tested. I would just prefer for someone's Professional advice. Sorry for the long read.

I... Read more »

Early HIV symptoms?

Posted by Anonymous, 1 Reply
I've had weird symptoms for the last month (more intense the last two weeks).

They started with itching and then came a huge headache (constant with front and back of the head), pain in my neck, a little bit of diarrhea (gone now), a white tongue... Read more »

are new moles signs of acute hiv? please respond

Posted by roma2010, 1 Reply
i woke up today and i noticed that besides having some raised skin spots on hands, back and stomach i also have like 4 new moles on my shoulders and hands which im 100% sure never had from what i've been reading people with compromised immune system... Read more »